# SDR DALA1111416316

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 39,381 hours, 5,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 2538-2557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SEAL INTERFACE INSP RT SIDE.   FOUND LIGHT WEAR DAMAGE STA 2538-STA 2557.  BLENDED AREA MAX MATERIAL REMOVED IS .003".  HFEC NO CRACKS, WITHIN LIMITS IAW SRM 53-00-01, FIG 101.  TREATED, PRIMED AND APPLIED TEFLON COATING IAW AA5331-01190-02.  REWORKED AREA REQUIRED INSP COMPLETED.
